# SDR VNAA2017062811101

- Difficulty date: June 28, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 3,995 hours, 3,610 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: L147100570
- Condition: Failed
- Location: Nr 2
- Part time: 2,339 hours, 2,153 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, CREW REPORTED A BURNING SMELL ALONG WITH A RECIRC FAN FAULT MSG. WE DEFERRED THE NR 2 FAN.
